Alert archive / Illinois / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 84, NWS Lincoln, IL

June 15, 2019Clark County, Crawford County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 15, 2019, 6:01 PM CDT for Clark County, Crawford County, Illinois. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2019, 6:01 PM CDT (23:01 UTC)
Expired
Jun 15, 2019, 6:15 PM CDT
In force
14 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Clark County, IL, Crawford County, IL

The radar

The Evansville,IN radar (KVWX), 104 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 1:49 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1060 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

479 
WUUS53 KILX 152301
SVRILX
ILC023-033-152315-
/O.NEW.KILX.SV.W.0084.190615T2301Z-190615T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
601 PM CDT Sat Jun 15 2019

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Northern Crawford County in east central Illinois...
  Southern Clark County in east central Illinois...

* Until 615 PM CDT.

* At 600 PM CDT, a severe thunderstorm was located near West Union,
  or 13 miles south of Marshall, moving east at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Hutsonville, Annapolis, West Union, York, Darwin, Orange, West York
  and Bellair.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CDT for southeastern
and east central Illinois.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Lincoln.

&&

LAT...LON 3914 8766 3912 8763 3911 8765 3910 8765
      3910 8761 3908 8762 3909 8795 3930 8795
      3933 8759 3931 8762 3930 8760 3926 8761
      3925 8759 3925 8757 3922 8757
TIME...MOT...LOC 2300Z 269DEG 49KT 3921 8774 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Geelhart
1 follow-up statement
563 
WWUS53 KILX 152316
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
616 PM CDT Sat Jun 15 2019

ILC023-033-152325-
/O.EXP.KILX.SV.W.0084.000000T0000Z-190615T2315Z/
Crawford-Clark-
616 PM CDT Sat Jun 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CRAWFORD AND SOUTHERN
CLARK COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.

To report severe weather, contact your nearest law enforcement 
agency. They will relay your report to the National Weather Service 
Lincoln.

LAT...LON 3914 8766 3912 8763 3911 8765 3910 8765
      3910 8761 3908 8762 3909 8795 3930 8795
      3933 8759 3931 8762 3930 8760 3926 8761
      3925 8759 3925 8757 3922 8757
TIME...MOT...LOC 2315Z 269DEG 49KT 3921 8749 

$$

Geelhart

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:11 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 15, 3:11 PM CDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
311 PM CDT Sat Jun 15 2019

.SHORT TERM...(This evening through Sunday)
ISSUED AT 310 PM CDT Sat Jun 15 2019

An active short term forecast period is in store for much of
central and southeast IL for the next 24-36 hours. First of all, a
Tornado Watch is in effect along and east of I-57 - but south of
Champaign/Vermilion counties - into mid-evening. An MCV, from
early morning convection across MO, has shifted into central IL in
Christian/Shelby counties. This feature is expected to enhance
severe thunderstorm potential in eastern IL into early evening. A
convergent low level wind flow and increasing instability near a
boundary just south of I-70 will provide the focus for convection
as it slowly lifts northward. Effective shear parameters in this
same area will provide the potential for a few supercells into
early evening.

In addition, convective clusters from southern MN into central IA
are expected to form into an MCS this evening, and move toward the
IL River Valley from late evening through midnight. The heaviest
rainfall this evening into early Sunday morning is expected to be
south of a Beardstown-Lincoln-Danville line, where another inch or
so of rain is anticipated. Much of this area has already had 1 to
3 inches of rain since last night, so the Flash Flood Watch will
continue through 7 am Sunday.

Most of the shorter range models indicate that we may see a brief
break in the rain Sunday morning as a front/outflow from the MCS
pushes down toward I-70. However, various waves moving along this
boundary in a moderate westerly upper level flow will cause the
front to waver across central IL Sunday afternoon-evening,
resulting in yet another round of showers and t-storms.

&&

.LONG TERM...(Sunday night through Saturday)
ISSUED AT 310 PM CDT Sat Jun 15 2019

The story of the wavering frontal boundary looks like it will
continue through much of the upcoming week. The medium range
models may have their differences in exact timing of various
systems during the upcoming week, but one of the things they have
in common is the continuation of a nearly zonal flow. This will
keep a frontal boundary either in or very close to central/se IL,
which will provide the focus for daily chances of showers and
thunderstorms in most areas.

The exceptions will be along the IL River valley and toward the
I-55 corridor Tuesday/Tuesday night, and then again later on
Thursday when we may see a brief respite from the rainfall.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1258 PM CDT Sat Jun 15 2019

A variety of conditions are present across central and eastern IL
from residual affects of morning convection. IFR ceilings have
settled into areas along the IL River Valley and north of I-74.
This should decrease in coverage across the area as a small scale
circulation NW of St. Louis moves eastward and a few breaks in the
clouds develop.

Spotty showers will continue into late afternoon, before a bit
more widespread showers develop in response to the circulation/MCV
moving across central IL between I-72 and I-70. Generally, will
have VFR conditions during this time, dipping into MVFR levels
during the heavier showers/t-storms.

Thunderstorms have been developing across southern MN into central
IA late this morning into early afternoon. This is expected to
merge into another overnight MCS and drop SE toward central IL
tonight, around or shortly after midnight. Other areas of
convection will also be found along an outflow/weak warm front
close to the I-70 corridor late this evening through early
morning. Should see a bit of a break in the rain after daybreak
Sunday. However the residual low level moisture and relatively
lighter winds will result in IFR ceilings from PIA-BMI, with MVFR
ceilings to the south.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday morning for ILZ041>057-061>063-
066>068.

&&

SHORT TERM...Miller
LONG TERM...Miller
AVIATION...Miller
Hazardous weather outlook, Jun 15, 3:20 PM CDT, 2 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
320 PM CDT Sat Jun 15 2019

ILZ027>031-036>038-040-162030-
Fulton-Knox-Marshall-McLean-Peoria-Schuyler-Stark-Tazewell-
Woodford-
320 PM CDT Sat Jun 15 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

There is a slight chance of severe storms this evening and tonight.
Damaging winds and large hail are possible along with an isolated
tornado. Locally heavy rainfall is possible especially south of a
Rushville to Bloomington line.

Minor flooding will continue along the Illinois River from Henry
through Peoria, with moderate flooding from Havana downstream.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

There is a chance of thunderstorms Sunday and Sunday evening, with
isolated thunderstorms possible Monday and Monday night. There is
a chance of thunderstorms again from overnight Tuesday night
through Thursday morning and again Friday afternoon and Friday
night. Moderate to locally heavy rain of 1 to 2 inches is
possible Wednesday and Wednesday night.

Minor flooding will continue along the Illinois River near Peoria
into the middle of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening and tonight.

ILZ041-047>050-162030-
Cass-Mason-Menard-Morgan-Scott-
320 PM CDT Sat Jun 15 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

There is a slight chance of severe storms this evening and tonight.
Damaging winds and large hail are possible along with an isolated
tornado. Moderate to locally heavy rain of 1 to 2 inches is
possible tonight and again Wednesday and Wednesday night, which
could lead to flash flooding.

Moderate flooding will continue along the Illinois River from
Havana downstream.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

There will be periodic chances for thunderstorms Sunday through
Thursday, though thunderstorms should be more isolated on Tuesday.
Moderate to locally heavy rains over 1 inch will be possible
again Wednesday and Wednesday night.

Moderate flooding along portions of the Illinois River will
continue into the middle to later part of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening and tonight.

ILZ042>046-051>055-162030-
Champaign-Christian-De Witt-Douglas-Logan-Macon-Moultrie-Piatt-
Sangamon-Vermilion-
320 PM CDT Sat Jun 15 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

There is a slight chance of severe storms this evening and tonight.
Damaging winds and large hail are possible along with an isolated
tornado. Moderate to locally heavy rain of 1 to 2 inches is
possible tonight and again Wednesday and Wednesday night, which
could lead to flash flooding.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

There will be periodic chances for thunderstorms Sunday through
Thursday. Moderate to locally heavy rains over 1 inch will again
be possible Wednesday and Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening and tonight.

ILZ056-057-061>063-066>068-162030-
Clark-Coles-Crawford-Cumberland-Edgar-Effingham-Jasper-Shelby-
320 PM CDT Sat Jun 15 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Severe thunderstorms are possible late this afternoon and
evening. Damaging winds, large hail and a couple tornadoes are
possible. Moderate to locally heavy rainfall will occur at times,
with between 1 and 3 inches of rain possible by dawn Sunday which
could lead to flooding.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

There will be periodic chances for thunderstorms Sunday through
Thursday. There is a marginal risk of severe thunderstorms
with damaging winds Sunday afternoon into mid Sunday evening.
Moderate to locally heavy rainfall of 1 to 2 inches may occur
again Wednesday and Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is needed through late this evening.

ILZ071>073-162030-
Clay-Lawrence-Richland-
320 PM CDT Sat Jun 15 2019

This Hazardous Weather Outlook is for portions of southeast
Illinois.

.DAY ONE...TONIGHT...

Severe thunderstorms are possible late this afternoon and
evening. Damaging winds, large hail and a couple tornadoes are
possible. Moderate to locally heavy rains could occur at time from
thunderstorms.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

There will be periodic chances for thunderstorms Sunday through
Thursday. There is a marginal risk of severe thunderstorms with
damaging winds Sunday afternoon into mid Sunday evening. Moderate
to locally heavy rainfall of 1 to 2 inches may occur again
Wednesday and Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is needed through late this evening.

Deubelbeiss

In the hours before

Local storm report, Jun 15, 1:03 PM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
103 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     HEAVY RAIN       MATTOON                 39.48N 88.37W
06/15/2019  M2.08 INCH       COLES              IL   ASOS

            MEASURED IN THE LAST 6 HOURS.

&&

JRP
Local storm report, Jun 15, 4:07 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
407 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     HEAVY RAIN       NEOGA                   39.32N 88.45W
06/15/2019  M2.60 INCH       CUMBERLAND         IL   MESONET

0140 PM     HEAVY RAIN       MARTINSVILLE            39.34N 87.88W
06/15/2019  M1.84 INCH       CLARK              IL   MESONET

1200 PM     HEAVY RAIN       4 S CHARLESTON          39.43N 88.18W
06/15/2019  M4.00 INCH       COLES              IL   MESONET

            SINCE FRIDAY NIGHT

&&

25
Local storm report, Jun 15, 4:35 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
435 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       WINDSOR                 39.44N 88.60W
06/15/2019  M2.20 INCH       SHELBY             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       1 S CHARLESTON          39.47N 88.18W
06/15/2019  M1.02 INCH       COLES              IL   COCORAHS

0700 AM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
06/15/2019  M1.00 INCH       MORGAN             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       5 SSW CHARLESTON        39.42N 88.21W
06/15/2019  M2.59 INCH       COLES              IL   COCORAHS

0700 AM     HEAVY RAIN       2 SE TAYLORVILLE        39.50N 89.24W
06/15/2019  M1.07 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0730 AM     HEAVY RAIN       CASEY                   39.30N 87.99W
06/15/2019  M1.20 INCH       CLARK              IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       BEECHER CITY            39.19N 88.79W
06/15/2019  M1.45 INCH       EFFINGHAM          IL   CO-OP OBSERVER

1100 AM     HEAVY RAIN       AUBURN                  39.58N 89.75W
06/15/2019  M1.36 INCH       SANGAMON           IL   MESONET

            24 HOUR TOTAL

1200 PM     HEAVY RAIN       4 S CHARLESTON          39.43N 88.18W
06/15/2019  M4.00 INCH       COLES              IL   MESONET

            SINCE FRIDAY NIGHT

1250 PM     HEAVY RAIN       MATTOON                 39.48N 88.37W
06/15/2019  M2.08 INCH       COLES              IL   ASOS

            MEASURED IN THE LAST 6 HOURS.

1251 PM     HEAVY RAIN       1 ESE CHATHAM           39.67N 89.68W
06/15/2019  M1.50 INCH       SANGAMON           IL   NWS EMPLOYEE

            STORM TOTAL

0140 PM     HEAVY RAIN       MARTINSVILLE            39.34N 87.88W
06/15/2019  M1.84 INCH       CLARK              IL   MESONET

0158 PM     HEAVY RAIN       NEOGA                   39.32N 88.45W
06/15/2019  M2.60 INCH       CUMBERLAND         IL   MESONET

0400 PM     HEAVY RAIN       DECATUR AIRPORT         39.83N 88.87W
06/15/2019  M1.17 INCH       MACON              IL   ASOS

            SINCE 1 AM

0400 PM     HEAVY RAIN       CAPITAL AIRPORT         39.84N 89.68W
06/15/2019  M1.19 INCH       SANGAMON           IL   ASOS

            SINCE 1 AM

&&

25
Special weather statement, Jun 15, 4:40 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Lincoln IL
440 PM CDT Sat Jun 15 2019

ILZ068-152200-
Crawford-
440 PM CDT Sat Jun 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CRAWFORD COUNTY UNTIL 500
PM CDT...

At 440 PM CDT, Doppler radar was tracking a strong thunderstorm near
Robinson, moving northeast at 50 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Robinson, Palestine, Hutsonville, Flat Rock, Merom, Trimble and
Crawford County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch is in effect until 900 PM CDT for east central
Illinois.

LAT...LON 3891 8767 3902 8779 3911 8765 3910 8762
      3909 8762 3906 8757 3904 8758 3903 8757
      3900 8758 3899 8756 3899 8758 3897 8753
      3896 8751
TIME...MOT...LOC 2140Z 241DEG 44KT 3901 8766

Geelhart
Local storm report, Jun 15, 5:18 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
518 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       SHELBYVILLE             39.41N 88.80W
06/15/2019  M2.38 INCH       SHELBY             IL   MESONET

            RAINFALL OVERNIGHT AND THIS MORNING

0500 PM     HEAVY RAIN       CHATHAM                 39.67N 89.70W
06/15/2019  M1.60 INCH       SANGAMON           IL   MESONET

            24 HOUR TOTAL

&&

25
Special weather statement, Jun 15, 5:45 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Lincoln IL
545 PM CDT Sat Jun 15 2019

ILZ062-063-067-068-152330-
Jasper-Clark-Cumberland-Crawford-
545 PM CDT Sat Jun 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CRAWFORD...NORTHEASTERN
JASPER...SOUTHERN CLARK AND SOUTHEASTERN CUMBERLAND COUNTIES UNTIL
630 PM CDT...

At 544 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hazel Dell, or 15 miles east of Toledo, moving east at 30 mph.
Another strong storm was located about 5 miles east of Hidalgo, also
moving east at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Casey, Hutsonville, Hazel Dell, Annapolis, West Union, Eaton, York,
Darwin, Orange, Yale, West York and Bellair.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 900 PM CDT for southeastern
and east central Illinois.

LAT...LON 3914 8766 3912 8763 3911 8765 3910 8762
      3909 8762 3907 8759 3909 8813 3929 8808
      3932 8760 3931 8762 3930 8760 3928 8761
      3925 8759 3925 8757 3922 8757
TIME...MOT...LOC 2244Z 269DEG 25KT 3920 8796

Geelhart

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 3:48 AM CDTFlash Flood WatchILXCass, Champaign, Christian, Clark, Clay, Coles and 20 more27 hr
Jun 15, 8:58 AM CDTRiver Flood WarningILXClay, Richland15 days
Jun 15, 10:05 AM CDTRiver Flood WarningILXLawrence14 days
Jun 15, 4:40 PM CDTSpecial Weather StatementILXCrawford20 min
Jun 15, 5:45 PM CDTSpecial Weather StatementILXClark45 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.